# SDR AALA201912099002

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 54,211 hours, 31,937 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Sensor
- Part number: RP19802
- Part serial: YC138997L
- Condition: Unreliable
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LOW SPEED ABORT 20KNT ON TAKE OFF ROLL. ENGINE 1 SLOW TO SPOOL AFTER BOTH STABILIZED AT 50% N1. MAINTENANCE REMOVED AND REPLACED ENG #1 PS3 SENSE LINE AND T12 TEMP SENSOR IAW AMM 72-00-00 AND AMM 73-21-40 OPS CHECK GOOD. ACCOMPLISHED ACCEL CHECK FOR ENG #1 ACCEL TIME WITHIN LIMITS (3 SECONDS) OK FOR SERVICE AT THIS TIME IAW AMM 71-00-00-710-025A.
